# SDR REXA2024071600529

- Difficulty date: May 29, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N166PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15166
- Aircraft time: 34,163 hours, 24,961 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer
- Part number: SH670314052
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR 20R IS CORRODED BETWEEN F.S. 421 TO F.S.477. UPON FURTHER INVESTIGATION FOUND CORROSION PRESENT ON STGR 20R (P/N:SH670-31405-- 2) FROM FS 349 - FS 477 AND REQUIRES REPLACEMENT. DUE TO MULTIPLE DEEP PITS THROUGHOUT AND STGR20R BEING A NO ALLOWABLE DAMAGE AREA IAW CRJ900 SRM 53-21-03-101-006-A04. INSTALLED SAME SERVICEABLE FWD LAV LOWER DRAIN IAW CRJ 900 AMM 38-31-18-400-802-A01. INSTALLED INTERCOSTAL @ RBL 38 FS 364-379 TO F.O.M IAW CRJ900 SRM 51-42-21-001-001-A01 INSTALLED INTERCOSTAL @ RBL 38 FS 349-364 TO F.O.M IAW CRJ900 SRM 51-42-21-001-001-A01 INSTALLED 7 EACH STGR CLEATS BETWEEN FS 379.00 AND FS 469.00 STGR 20R IAW CRJ900 SRM 51-42-06-001-001-A01 AND CRJ900 SRM 51-42-21-001-001-A01. INSTALLED DUCT BRACKET ON STGR 20R BETWEEN FS 437.00 AND FS 453.00 IAW CRJ900 SRM 51-42-06-001-001-A01. INSTALLED CHANNEL SUPPORT BETWEEN STRG19R AND STRG20R, BETWEEN FS364 AND FS379 IAW CRJ900 SRM 51-42-06-001-001A01. REMOVED STRG20R BETWEEN FS349 AND FS477 IAW CRJ 900 SRM 51-42-06-001-001-A01. REMOVED STRG20R BETWEEN FS349 AND FS477 IAW CRJ900 DTM 51-42-06-001-001-A01. INSTALLED REPLACEMENT STGR 20R (P/N:SH670-31405-2) FROM FS 349 - 477 IAW CRJ900 SRM 51-42-06-001-001-A01 PAINTED FASTENERS STINGER 20R TO BETWEEN F.S.349 TO F.S.477. IAW CRJ-900 SRM 51-25-16-001-001-A01 APPLIED CIC STRINGER 20R IAW CRJ-900 SRM 51-21-11-001-001-A01 LOCATED AND DRILLED REPLACEMENT STRINGER IAW CRJ900 SRM 51-40-11-001-001-A01 PAINTED FABRICATED STRINGER IAW CRJ 900 SRM TASK 51-25-16-001-001-A01. SEALED STRINGER 20 BETWEEN FS349 AND FS477 IAW CRJ-900 SRM 51-23-00-001-001-A01
